# SDR SWIA202054664

- Difficulty date: October 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MULTI-FUNCTION SPOILERS HAVE CORRODED HARDWARE ON THE BONDING WIRES.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW HARDWARE AND BONDING JUMPERS ON THE LT WING INBOARD AND OUTBOARD MULTI FUNCTION SPOILERS, REF CRJ700 AMM.  BONDING CHECK GOOD.
